# SDR SWIA202509020004

- Difficulty date: March 7, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON SKIN OVER FRAME FS333.00 BETWEEN STGR21 & 22L.  REMOVED AND INSTALLED NEW FABED BUTT STRAP AT FS333 BETWEEN STGR18L AND STGR21L REF-SRM 51-42-21-001-001 A01, SRM 51-42-06-001-001 A01, DWG SH670-32420 REV E.  LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY.
